Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 129, NWS Kansas City, MO

June 17, 2013Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 17, 2013, 12:11 PM CDT for Cooper County, Missouri. It took effect at Jun 17, 2013, 1:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2013, 12:11 PM CDT (17:11 UTC)
In effect from
Jun 17, 2013, 1:00 PM CDT
Expired
Jun 18, 2013, 4:57 AM CDT
In force
16 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 17.38 ft at Jun 17, 2013, 11:00 PM CDT.

actionminormoderate510152006/1706/1806/19
Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WGUS43 KEAX 171711
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1211 PM CDT MON JUN 17 2013
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-181711-
/O.NEW.KEAX.FL.W.0129.130617T1800Z-130618T1800Z/
/BONM7.1.ER.130617T1800Z.130617T1800Z.130617T1800Z.UU/
1211 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 11:30 AM MONDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.7   MON 11 AM   16.0 THIS AFTERNOON

$$
3 follow-up statements
110 
WGUS83 KEAX 172057
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
357 PM CDT MON JUN 17 2013
   
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

  GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON 
  AND LINN COUNTIES.

  GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC033-041-115-117-182057-
/O.CON.KEAX.FL.W.0124.000000T0000Z-130620T1038Z/
/SNZM7.2.ER.130616T0806Z.130617T0545Z.130619T1038Z.NO/
357 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  3:45 PM MONDAY THE STAGE WAS 32.5 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.5   MON 04 PM   32.2 THIS EVENING

$$

MOC033-041-182057-
/O.CON.KEAX.FL.W.0126.130618T1200Z-130619T1800Z/
/BRNM7.1.ER.130618T1200Z.130618T1200Z.130618T1800Z.UU/
357 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON.
* AT  7:26 AM MONDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1 
  MILE WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   17.6   MON 07 AM   19.0 TUESDAY MORNING

$$

MOC053-182057-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-130619T0300Z/
/BONM7.1.ER.130617T1800Z.130618T0000Z.130618T0300Z.UU/
357 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL TUESDAY EVENING.
* AT  3:30 PM MONDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   16.4   MON 03 PM   17.0 THIS EVENING

$$

MOC013-037-083-182057-
/O.EXT.KEAX.FL.W.0128.130618T0224Z-130619T0834Z/
/URHM7.1.ER.130618T0224Z.130618T0600Z.130618T0834Z.UU/
357 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO LATE TUESDAY NIGHT.
* AT  7:00 AM MONDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 24.3 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   18.4   MON 07 AM   24.3 EARLY TUESDAY MORNING

$$
622 
WGUS83 KEAX 180443
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1142 PM CDT MON JUN 17 2013
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.

  GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON 
  AND LINN COUNTIES.

  GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON COUNTIES.

  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

  SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-190442-
/O.EXT.KEAX.FL.W.0130.000000T0000Z-130620T1516Z/
/BLRM7.2.ER.130618T0706Z.130619T0000Z.130619T1516Z.UU/
1142 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY MORNING.
* AT 11:00 PM MONDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 23.1 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N 
  HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO 
  OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES 
  NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.9   MON 11 PM   23.1 TUESDAY EVENING

$$

MOC033-041-115-117-190442-
/O.EXT.KEAX.FL.W.0124.000000T0000Z-130620T0113Z/
/SNZM7.2.ER.130616T0806Z.130617T0545Z.130619T0113Z.NO/
1142 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING.
* AT 10:45 PM MONDAY THE STAGE WAS 31.4 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   31.4   MON 11 PM   31.9 EARLY TUESDAY MORNING

$$

MOC033-041-190442-
/O.EXT.KEAX.FL.W.0126.130618T1200Z-130619T1200Z/
/BRNM7.1.ER.130618T1200Z.130618T1200Z.130618T1200Z.UU/
1142 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.0 
  FEET TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1 
  MILE WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19                      19.0 TUESDAY MORNING

$$

MOC053-190442-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-130619T0704Z/
/BONM7.1.ER.130617T1800Z.130618T0330Z.130618T0704Z.UU/
1142 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL LATE TUESDAY NIGHT.
* AT 10:30 PM MONDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   17.3   MON 10 PM   16.9 EARLY TUESDAY MORNING

$$

MOC013-037-083-190442-
/O.EXT.KEAX.FL.W.0128.000000T0000Z-130620T0834Z/
/URHM7.1.ER.130618T1200Z.130618T1800Z.130619T0834Z.UU/
1142 PM CDT MON JUN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  6:34 PM MONDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 24.6 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   22.0   MON 07 PM   24.6 EARLY TUESDAY AFTERNOON

$$
862 
WGUS83 KEAX 180957
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
457 AM CDT TUE JUN 18 2013
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

&&

MOC053-181027-
/O.CAN.KEAX.FL.W.0129.000000T0000Z-130619T0704Z/
/BONM7.1.ER.130617T1800Z.130618T0400Z.130618T0848Z.UU/
457 AM CDT TUE JUN 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 4:30 AM TUESDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:48 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY WEDNESDAY
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.5   TUE 04 AM   14.2 THIS MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:48 AM CDT, 6 hours 23 minutes earlier.

Area forecast discussion, Jun 17, 5:48 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 AM CDT Mon Jun 17 2013

.SHORT TERM...(Today and Tonight)
Issued at 352 AM CDT MON JUN 17 2013

Large convective system that developed over the High Plains late
Sunday is now dropping into southeast KS and much of Oklahoma.
Extensive stratiform region behind this MCS and weak shear are
favorable for the development of an MCV over KS/OK...which may just
enhance the initial vort max which initiated this convection. Radar
loops tend to hint at a circulation developing near McPherson, KS. If
an MCV does form over central KS, it is likely to slowly track east-
southeastward into the MO Ozarks through early afternoon. Meanwhile a
weak stationary boundary has positioned itself from near Emporia to
Jefferson City, and this has been the focus for scattered
thunderstorms early this morning thanks to a westward-propagating
wave emanating from the Ozarks. This boundary may serve as a focus
for additional convection through the morning and early afternoon
especially if an MCV can become organized and enhance lift downshear.
Weak shear should minimize any threat for strong storms, although
locally heavy rainfall is a possibility especially south and
southeast of Kansas City.

Upper wave will drop southeast of the area this evening while weak
high pressure builds in from the north. This will keep things dry
through most of Wednesday while upper level ridging keeps
temperatures close to average. There is a slight chance for
thunderstorms over the western parts of the forecast area late Weds
afternoon, though the better chances will likely hold off until after
dark.

.LONG TERM...(Wednesday Night through Sunday)
Issued at 352 AM CDT MON JUN 17 2013

During the latter half of the week and into the weekend, a longwave
ridge will gradually build across the central CONUS, decreasing the
chance of precipitation and allowing temperatures to rise into the
lower to mid 90s each afternoon.

The best chance for thunderstorms during the period is Wednesday
night, as a shortwave trough slides down the ridge across central
Missouri. Afterward, the ridge will build into the region and keep
most precipitation off to our north and northeast, although cold-
pool interactions or any southward deviation of the forecast pattern
could allow some precipitation in northern Missouri. As is typical
of this season, any thunderstorm chances will be slightly better
during the nighttime hours. Models hint that the ridge may begin to
break down and shift eastward by the end of the period, which may
allow for a better chance of thunderstorms throughout the CWA by
late Sunday or Monday.

Southerly low-level winds and a decent gulf connection will result
in dewpoint temperatures in the upper 60s to mid 70s through much of
the period, which will combine with high temperatures in the 90s to
result in heat concerns for the end of the week into the weekend.
Heat indices in the 100-105 F range are not out of the question for
Friday through Sunday, and conditions will continue to be monitored
for heat advisory potential.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 550 AM CDT MON JUN 17 2013

Weak low pressure developed in the wake of last night's thunderstorms
and can be seen on radar slowly rotating near Wichita. This feature
will gradually push east-southeast into southeast KS and southwest MO
through the early afternoon. Best chances for thunderstorms will be
ahead of this feature across SZL-JEF corridor and points south.
However, additional scattered storms are developing further north
near TOP and MCI near a weak boundary, and this activity could
persist for another few hours until the low passes to the south.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Hawblitzel
LONG TERM...Laflin
AVIATION...Hawblitzel
Hazardous weather outlook, Jun 17, 4:52 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 AM CDT MON JUN 17 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
452 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS AREAS SOUTH OF
HIGHWAY 36. SOME OF THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY
RAINFALL...ESPECIALLY SOUTH OF HIGHWAY 50. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY NIGHT THROUGH FRIDAY
AFTERNOON. THE RISK FOR SEVERE WEATHER DURING THIS PERIOD IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH RAINFALL REPORTS ARE
APPRECIATED.

HAWBLITZEL

In the hours before

Local storm report, Jun 17, 11:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     15 N MEADVILLE          40.00N 93.30W
06/15/2013                   LINN               MO   PUBLIC

            DELAYED REPORT. EAST OF HIGHWAY 139 OFF HIGHWAY D. POLE
            BARN BLOWN APART AND SEVERAL LARGE TREES EITHER SNAPPED
            OR BLOWN DOWN. ALSO HAD SEVERAL 8 INCH DIAMTER LIMBS
            SNAPPED. TIME IS ESTIMATED.

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:45 AM CDTRiver Flood WarningEAXCarroll, Chariton25 hr
Jun 17, 9:34 AM CDTRiver Flood WarningEAXCass, Henry, Johnson6 hr
Jun 17, 9:34 AM CDTRiver Flood WarningEAXBates, Cass, Henry35 hr
Jun 17, 2:54 PM CDTAreal Flood AdvisoryEAXCass, Jackson, Johnson, Lafayette, Pettis, Saline4 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.